Homologie des ensembles semi-pfaffiens
Annales de l'Institut Fourier, Volume 46 (1996) no. 3, p. 723-741
A pfaffian subset of an open semianalytic subset M of R n is a finite intersection of relatively compact semianalytic sets of R n and non spiraling leaves of analytic codimension 1 foliations of M. The class of semipfaffian subsets of M is the smallest collection of subsets of M containing the pfaffian subsets of M, which is stable under finite intersection, finite union and complement in M. The class of T-pfaffian sets is the smallest collection of subsets of R n , containing the pfaffian sets, which is stable under finite intersection, finite union, topological closure and linear projection. We prove the finiteness of Betti numbers of relatively compact semipfaffian sets and the finiteness of the number of connected components of T-pfaffian sets.
Un sous-ensemble pfaffien d’un ouvert semi-analytique MR n est une intersection finie d’ensembles semi-analytiques relativement compacts de R n et de feuilles non spiralantes de certains feuilletages analytiques de codimension 1 de M. Les sous-ensembles semi-pfaffiens de M sont les éléments de la plus petite classe de sous-ensembles de M contenant les sous-ensembles pfaffiens de M, stable par intersection finie, réunion finie et différence symétrique. Les ensembles T-pfaffiens sont les éléments de la plus petite classe de sous-ensembles de R n contenant les ensembles pfaffiens, stable par intersection finie, réunion finie, passage à l’adhérence et projection linéaire. Nous montrons la finitude des nombres de Betti des ensembles semi-pfaffiens relativement compacts et la finitude du nombre de composantes connexes des T-pfaffiens.
@article{AIF_1996__46_3_723_0,
     author = {Lion, Jean-Marie and Rolin, Jean-Philippe},
     title = {Homologie des ensembles semi-pfaffiens},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {3},
     year = {1996},
     pages = {723-741},
     doi = {10.5802/aif.1529},
     zbl = {0853.32004},
     mrnumber = {98g:32010},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1996__46_3_723_0}
}
Lion, Jean-Marie; Rolin, Jean-Philippe. Homologie des ensembles semi-pfaffiens. Annales de l'Institut Fourier, Volume 46 (1996) no. 3, pp. 723-741. doi : 10.5802/aif.1529. http://www.numdam.org/item/AIF_1996__46_3_723_0/

[CLM]F. Cano, J.-M. Lion et R. Moussu, Frontière d'une hypersurface pfaffienne, accepté aux Ann. scient. de l'Éc. Norm. Sup. (octobre 1994). | Numdam | Zbl 0851.32034

[Ch]J.-Y. Charbonnel, Sur certains sous-ensembles de l'espace euclidien, Ann. Inst. Fourier, 41-3 (1991), 679-717. | Numdam | MR 92m:14074 | Zbl 0744.14036

[Co]P.J. Cohen, Decision procedures for real and p-adic fields, Comm. Pure Appl. Math., 22 (1969), 131-151. | MR 39 #5342 | Zbl 0167.01502

[CR]D. Cerveau et F. Ronga, Applications topologiquement stables, prépublication du Laboratoire de Topologie, Université de Dijon, (1975).

[DMM]L. Van Den Dries, A. Macintyre et D. Marker, The elementary theory of restricted analytic fields with exponentiation, Annals of Maths, 140 (1994), 183-205. | MR 95k:12015 | Zbl 0837.12006

[Ha]A. Haefliger, Variétés feuilletées, Ann. Ec. Norm. Sup. de Pise, Série 3, 6 (1962), 367-397. | Numdam | MR 32 #6487 | Zbl 0122.40702

[Kh1]A. G. Khovanskii, Real analytic varieties with the finitness property and complex abelian integrals, Funct. Anal. and Appl., 18 (1984), 119-127. | MR 86a:32024 | Zbl 0584.32016

[Kh2]A. G. Khovanskii, Fewnomials, A.M.S. translations of mathematical monographs 88 (1991). | Zbl 0728.12002

[Li]J.-M. Lion, Étude des hypersurfaces pfaffiennes, Thèse, Université de Bourgogne (1991).

[LR]J.-M. Lion et C.A. Roche, Topologie des hypersurfaces pfaffiennes, Bulletin de la S.M.F., 124 (1996), 35-39. | Numdam | MR 97k:32012 | Zbl 0852.32007

[Lo]S. Łojasiewicz, Ensembles semi-analytiques, preprint I.H.E.S. (1965).

[Mi]J. Milnor, On the Betti numbers of real varieties, Proc. Amer. Math. Soc., 15 (1964), 275-280. | MR 28 #4547 | Zbl 0123.38302

[MR1]R. Moussu et C.A. Roche, Théorie de Hovanskii et problème de Dulac, Invent. Math., 105 (1991), 431-441. | MR 92e:58169 | Zbl 0769.58050

[MR2]R. Moussu et C.A. Roche, Théorèmes de finitude uniforme pour les variétés pfaffiennes de Rolle, Ann. Inst. Fourier 42, 1-2 (1992), 393-420. | Numdam | MR 93h:32010 | Zbl 0759.32005

[Re]J.-P. Ressayre, Integer parts of real closed exponential fields, Arithmetic, Proof Theory and Computational Complexity, P. Clote and J. Krajicek, eds., Oxford University Press, 1993, 278-288. | MR 1236467 | Zbl 0791.03018

[Ri]J.-J. Risler, Complexité et géométrie réelle (d'après A. Khovanskii), Séminaire Bourbaki, 637 (1984). | Numdam | Zbl 0589.32020

[Ro]C. Roche, Densities for Certain Leaves of Real Analytic Foliations, Astérisque, 222 (1994), 373-387. | MR 95i:58011 | Zbl 0831.32004

[Th1]R. Thom, Sur l'homologie des variétés algébriques réelles, Differential and Combinatorial Topology, Princeton University Press (1965), 255-265. | MR 34 #828 | Zbl 0137.42503

[Th2]R. Thom, Sur les bouts d'une feuille d'un feuilletage au voisinage d'un point singulier isolé, Proceedings Mexico 1986, L.N.M. 1345, 317-321. | MR 90a:57043 | Zbl 0668.57022

[To1]J.-C. Tougeron, Algèbres analytiques topologiquement nœthériennes. Théorie de Hovanskii, Ann. Inst. Fourier, 41-4 (1991), 823-840. | Numdam | Zbl 0786.32011

[To2]J.-C. Tougeron, Sur certaines algèbres de fonctions analytiques, Séminaire de Géométrie Algébrique réelle de Paris VII (1986). | MR 89b:32016 | Zbl 0634.14017

[Wi]A. J. Wilkie, Model completness results for expansions of real field II : The exponential function, preprint (1991).